• Title of article

    Soliton asymptotics of non-localized solutions of non-linear evolutionary equations Original Research Article

  • Author/Authors

    I.A. Anders، نويسنده , , E.Ya. Khruslov، نويسنده , , V.P. Kotlyarov، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    11
  • From page
    3951
  • To page
    3961
  • Keywords
    curved solitons , asymptotic solitons , inverse scattering method
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    1997
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    856308